Alert archive / Tennessee / Wind Advisories in 2013

Wind Advisory 12, NWS Nashville, TN

November 11, 201339 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Nov 11, 2013, 1:50 PM CST for 39 counties in Tennessee. It took effect at Nov 12, 2013, 3:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2013, 1:50 PM CST (19:50 UTC)
In effect from
Nov 12, 2013, 3:00 AM CST
Expired
Nov 12, 2013, 6:00 PM CST
In force
15 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2757 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WWUS74 KOHX 111950
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
150 PM CST MON NOV 11 2013

...WIND ADVISORY THROUGH TUESDAY AFTERNOON...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY
LATER TONIGHT...AND ACROSS THE MID-STATE EARLY TUESDAY MORNING.
YOU CAN EXPECT STRONG NORTH WINDS ACROSS MIDDLE TENNESSEE EARLY
TUESDAY MORNING THROUGH LATE AFTERNOON OF BETWEEN 15 TO 25 MPH
WITH GUSTS BETWEEN 35 AND 45 MPH.

TNZ005>009-022>030-056>064-075-077>079-093>095-120400-
/O.NEW.KOHX.WI.Y.0012.131112T0900Z-131112T2100Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-
BEDFORD-COFFEE-WARREN-GRUNDY-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...WAYNESBORO...LAWRENCEBURG...PULASKI
150 PM CST MON NOV 11 2013

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY. 

* TIMING...EARLY TUESDAY MORNING THROUGH LATE AFTERNOON.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR HIGH
  PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND TRAFFIC.
  SOME TREES AND POWER LINES COULD BE BLOWN DOWN. LOOSE OUTDOOR
  ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
3 follow-up statements
072 
WWUS74 KOHX 111955
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CST MON NOV 11 2013

...WIND ADVISORY EARLY TUESDAY MORNING THROUGH LATE AFTERNOON...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY
LATER TONIGHT...AND ACROSS THE MID-STATE EARLY TUESDAY MORNING.
YOU CAN EXPECT STRONG NORTH WINDS ACROSS MIDDLE TENNESSEE EARLY
TUESDAY MORNING THROUGH LATE AFTERNOON OF BETWEEN 15 TO 25 MPH
WITH GUSTS BETWEEN 35 AND 45 MPH.

TNZ005>009-022>030-056>064-075-077>079-093>095-120400-
/O.CON.KOHX.WI.Y.0012.131112T0900Z-131112T2100Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-
BEDFORD-COFFEE-WARREN-GRUNDY-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...WAYNESBORO...LAWRENCEBURG...PULASKI
155 PM CST MON NOV 11 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
TUESDAY...

* TIMING...EARLY TUESDAY MORNING THROUGH LATE AFTERNOON.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREES AND POWER LINES COULD BE BLOWN DOWN. LOOSE 
  OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE 
  BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
882 
WWUS74 KOHX 120103
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CST MON NOV 11 2013

...WIND ADVISORY EARLY TUESDAY MORNING THROUGH LATE AFTERNOON FOR ALL
OF MIDDLE TENNESSEE...

.A STRONG COLD FRONT WILL SWEEP OUT OF THE MISSISSIPPI VALLEY LATER
TONIGHT...AND ACROSS THE MID-STATE EARLY TUESDAY MORNING. YOU CAN
EXPECT STRONG NORTH WINDS ACROSS ALL OF MIDDLE TENNESSEE EARLY
TUESDAY MORNING THROUGH LATE AFTERNOON HOURS OF BETWEEN 15 TO 25
MPH WITH GUSTS OF BETWEEN 35 AND 45 MPH.

TNZ010-011-031>034-065-066-080-121000-
/O.EXB.KOHX.WI.Y.0012.131112T0900Z-131113T0000Z/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE...
SPENCER
703 PM CST MON NOV 11 2013

...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY. 

* TIMING...EARLY TUESDAY MORNING THROUGH LATE AFTERNOON.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREES AND POWER LINES COULD BE BLOWN DOWN. LOOSE 
  OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE 
  BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

TNZ005>009-022>030-056>064-075-077>079-093>095-121000-
/O.EXT.KOHX.WI.Y.0012.131112T0900Z-131113T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-
BEDFORD-COFFEE-WARREN-GRUNDY-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...WAYNESBORO...LAWRENCEBURG...PULASKI
703 PM CST MON NOV 11 2013

...WIND ADVISORY NOW IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY...

* TIMING...EARLY TUESDAY MORNING THROUGH LATE AFTERNOON.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREES AND POWER LINES COULD BE BLOWN DOWN. LOOSE 
  OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE 
  BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
31
577 
WWUS74 KOHX 120852
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
252 AM CST TUE NOV 12 2013

...WIND ADVISORY THROUGH TUESDAY AFTERNOON FOR ALL OF MIDDLE
TENNESSEE...

.A STRONG COLD FRONT SWEPT ACROSS MIDDLE TENNESSEE OVERNIGHT, AND
HAS BROUGHT BLUSTERY CONDITIONS TO THE MID STATE. YOU CAN EXPECT STRONG
NORTH WINDS ACROSS ALL OF MIDDLE TENNESSEE FOR MUCH OF THE DAY,
WITH SUSTAINED WIND SPEEDS OF 15 TO 25 MPH AND GUSTS AS HIGH AS 40
MPH. 

TNZ005>011-022>034-056>066-075-077>080-093>095-130000-
/O.CON.KOHX.WI.Y.0012.131112T0900Z-131113T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
252 AM CST TUE NOV 12 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...EARLY TUESDAY MORNING THROUGH LATE AFTERNOON.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS AS HIGH AS 40 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DRIVING DIFFICULTIES FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY FOR EAST AND WEST BOUND 
  TRAFFIC. SOME TREES AND POWER LINES COULD BE BLOWN DOWN. LOOSE 
  OUTDOOR ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS MAY BE 
  BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ROSE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Nov 11, 12:48 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Nov 11, 12:48 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CST MON NOV 11 2013

.UPDATE...FOR 18Z TAFS.

&&

.AVIATION...
STRONG ARCTIC FRONT TO PASS THE MID-STATE THIS PERIOD. CIGS AND/OR
VSBYS AT ALL SITES EXPECTED TO GO BRIEFLY MVFR WITH MIX OF -RA/-SN
...LARGELY IN THE 07-16Z/TUE RANGE. WIND GUSTS ALSO EXPECTED TO
BECOME STRONG...REACHING THE 30-40MPH TOWARD DAWN. WINDS WILL
REMAIN STRONG AND GUSTY AT LEAST THROUGH 18Z.

&&

.PREV DISCUSSION... /ISSUED 1044 AM CST MON NOV 11 2013/

UPDATE...
TEMPS WARMING QUICKLY AHEAD OF IMCOMING ARCTIC FRONT. CLOUDS ALSO
WORKING DOWN BUT WILL REMAIN PATCHY MOST OF THE DAY...LIKELY NOT
AFFECTING TEMPS TOO MUCH. TEMPS WILL NEED MINIOR ADJUSTMENT BUT
LITTLE MORE AT THIS TIME.

COLD FRONT COMES IN LATE TONIGHT...WITH ASSOCIATED PRECIP LARGELY
POST. PRES GRADIENT REALLY TIGHTENS AND WIND GUSTS LIKELY IN THE
35-45MPH RANGE EARLY TUESDAY INTO LATE AFTERNOON. SNOW SHOWERS
POTENTIAL STILL MAINLY NORTHEAST/PLATEAU.

PREV DISCUSSION... /ISSUED 500 AM CST MON NOV 11 2013/

UPDATE...FOR 06Z TAFS

AVIATION...

EXCELLENT FLYING CONDITIONS TODAY WITH GREAT VISIBILITY AND JUST A
FEW PASSING CLOUDS.

CONDITIONS WILL DETERIORATE QUICKLY OVERNIGHT AS A STRONG ARCTIC
FRONT MOVES INTO THE AREA. WINDS WILL SHIFT TO THE NORTH AND
INCREASE QUICKLY INTO THE 15-20 KT RANGE WITH HIGHER GUSTS AROUND
09Z AT CKV AND BY 12Z AT BNA. A BAND OF RAIN...MIXED WITH SNOW AT
HIGHER ELEVATIONS...WILL SPREAD INTO THE CKV VICINITY BY 12Z. A
TEMPO GROUP WAS INTRODUCED AT CKV TO COVER LOWER CEILINGS AND
VSBY. MAIN FRONTAL IMPACTS AT BNA AND CSV WILL BE AFTER 12Z.

PREV DISCUSSION... /ISSUED 317 AM CST MON NOV 11 2013/

DISCUSSION...

STRONG COLD FRONT AND OUR FIRST GLIMPSE OF WINTER...

AN ACTIVE WEATHER PATTERN IS SHAPING UP FOR THIS FORECAST
PERIOD...FIRST NOTABLY WITH THE PASSAGE OF A STRONG COLD FRONT LATE
MONDAY NIGHT INTO EARLY TUESDAY. THIS COLD FRONT IS CURRENTLY
LOCATED ACROSS THE UPPER MIDWEST ON THE NOSE OF A STRONG 1040+MB
CANADIAN HIGH PRESSURE CENTER. WE WILL WARM UP AGAIN INTO THE 60S TO
AROUND 70 IN SPOTS TODAY AHEAD OF THIS FRONT...WITH THE FRONT
REACHING MIDDLE TN BY 06Z TONIGHT. THIS IT'S DOWNHILL FROM THERE.

ALTHOUGH THIS FRONT IS STRONGLY FORCED AND AIDED BY A DEEP UPPER
TROUGH...THERE JUST ISN'T MUCH QPF ACCOMPANYING THE FRONT.
HOWEVER...IT DOES LOOK TO PRODUCE WIDESPREAD PRECIPITATION...JUST
NOT MUCH OF IT. POST-FRONTAL PRECIP WILL REACH THE AREA AFTER
MIDNIGHT TONIGHT AND START OFF AS A COLD RAIN WITH THE BEST CHANCE
NEAREST THE KY BORDER AND EAST OF I-65. AS TEMPS PLUMMET FROM TOP
DOWN WITH THE TROUGH...THE COLD RAIN SHOULD QUICKLY CHANGEOVER TO A
MIX OF RA/SN OR JUST LIGHT SNOW ON THE TAIL END BEFORE MOISTURE
EXITS QUICKLY. HIGHER ELEVATIONS SUCH AS THE HIGHLAND RIM AND
ESPECIALLY COUNTIES NEAREST THE PLATEAU WILL HAVE THE BEST CHANCE AT
SEEING SNOW/SNOW SHOWERS FOR AN HOUR OR TWO BEFORE PRECIP ENDS EARLY
AFTERNOON TUESDAY. GROUND/PAVEMENT TEMPS TOO WARM FOR ANYTHING TO
ACCUMULATE BUT WOULDN'T BE SURPRISED TO SEE A LIGHT DUSTING ON
GRASSY SURFACES FOR THE UPPER CUMBERLAND PLATEAU COUNTIES. LATEST
MODEL RUNS SHOW PRECIP EXITING TO THE EAST BY ROUGHLY 2PM
TUESDAY...SO THIS INITIAL CHANCE FOR WINTRY PRECIP WILL NOT LAST
LONG AT ALL. THE BIGGER SHOCK MAY BE THE FALLING TEMPS AND GUSTY
WINDS CREATING SOME UNPLEASANT WIND CHILLS TUESDAY. TEMPS SHOULD
BEGIN IN THE 40S LATE TONIGHT-TUESDAY MORNING PRIOR TO
DAYBREAK...WITH TEMPS FALLING INTO THE 30S BY LATE MORNING-EARLY
AFTERNOON. AND WITH A TIGHT PRESSURE GRADIENT YIELDING NORTHWEST
WINDS OF OVER 20 MPH AND GUSTS OVER 30 MPH...IT WILL FEEL BELOW
FREEZING FOR MANY AREAS MUCH OF THE DAY TUESDAY. ALSO...BECAUSE OF
THESE GUSTY WINDS...WE MAY NEED TO CONSIDER A WIND ADVISORY MAINLY
FOR EARLY TUESDAY MORNING BEHIND THE FRONTAL PASSAGE. ONE THING
FOR SURE IS THAT THE TUESDAY MORNING COMMUTE WILL BE PRETTY CRUMMY
WITH PRECIP FALLING/WET ROADS AND GUSTY WINDS. PLAN ACCORDINGLY.

THE CANADIAN HIGH WILL SETTLE IN FOR TUESDAY NIGHT AND WEDNESDAY.
WITH COLD AIR ADVECTION CONTINUING...TEMPS WILL DROP INTO THE 20S
FOR LOWS TUES NIGHT AND ONLY REACH THE 40-45 RANGE FOR HIGHS
WEDNESDAY.

BUT THIS TASTE OF WINTER WON'T LAST LONG AS RIDGING BUILDS IN
QUICKLY BEHIND FOR THURSDAY AND TEMPERATURES REBOUND INTO THE
WEEKEND. TEMPS SHOULD REBOUND BACK INTO THE 60S BY THE WEEKEND UNDER
A SWRLY FLOW. HOWEVER...MOISTURE WILL ALSO BE ON THE INCREASE AND
WITH THE SOUTHERN PART OF THE JET STREAM OVERHEAD...PLENTY OF LIFT
AROUND COULD LEAD TO A GOOD CHANCE FOR RAINFALL...SOMETIMES
HEAVY...BEFORE THE END OF THE WEEKEND. HAVE INCREASED POPS
THROUGHOUT FRI NIGHT-SUN AS A RESULT.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Nov 11, 5:39 AM CST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
539 AM CST MON NOV 11 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-121145-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
539 AM CST MON NOV 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL PUSH THROUGH THE MID STATE LATE TONIGHT.
NORTHWEST WINDS BEHIND THE FRONT COULD GUST TO OVER 30 MPH AFTER
MIDNIGHT AND THROUGH THE REST OF THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GUSTY WINDS WILL CONTINUE ON TUESDAY AS SHARPLY COLDER
TEMPERATURES USHER INTO THE MID STATE. ANY LIGHT RAIN MAY
CHANGEOVER TO A VERY LIGHT SNOW BEFORE ENDING QUICKLY AROUND
MIDDAY TUESDAY. NO ACCUMULATION IS EXPECTED...ALTHOUGH A VERY
LIGHT DUSTING IN GRASSY AREAS NEAREST THE CUMBERLAND PLATEAU IS
POSSIBLE. WIND CHILL READINGS MAY DROP INTO THE UPPER 20S BY
TUESDAY AFTERNOON AS WELL.

AL

Nearby

Wind Advisories in Tennessee, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.